# SDR RAIA0003001

- Difficulty date: March 3, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- Aircraft time: 10,672 hours, 9,762 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Part number: P323A701135S
- Condition: Failed
- Location: Rt Engine
- Part time: 10,672 hours, 9,762 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, B, A

## Discrepancy

7291 - DEC - RIGHT ENGINE TORQUE FLUCTUATION IN FLIGHT, CREW PERFORMED ENGINE SHUTDOWN.  MAINTENANCE INSPECTED AND REPLACED RIGHT ENGINE TORQUE RING CONNECTOR.
